# SDR UPS02439077

- Difficulty date: August 3, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Sta 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- LOWER FUSELAGE PRESSURE BULKHEAD ATT WEB FOUND CRACKED AT STA 1480 RH SIDE O/B RBL 95. CLOSE OF SPLICE FITTING STRG 33R.     WEB PANEL REPAIRED AS PER SRM 51-40-02 FIG 1
